JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DOUBLE (r, s)(u, v)-PREOPEN SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DOUBLE (r, s)(u, v)-PREOPEN SETS
Lee, Eun Pyo; Lee, Seung On;
  PDF(new window)
 Abstract
We introduce the concepts of double (r, s)(u, v)-preopen sets, double (r, s)(u, v)-preclosed sets and double pairwise (r, s)(u, v)-precontinuous mappings in double bitopological spaces and investigate some of their characteristic properties.
 Keywords
double (r, s)(u, v)-preopen sets;double (r, s)(u, v)-pre closed sets;double pairwise (r, s)(u, v)-precontinuous;
 Language
English
 Cited by
 References
1.
K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. crossref(new window)

2.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

3.
K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness : Fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237-242. crossref(new window)

4.
D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81-89. crossref(new window)

5.
D. Coker and M. Demirci, An introduction to intuitionistic fuzzy topological spaces in Sostak's sense, BUSEFAL 67 (1996), 67-76.

6.
D. Coker and A. Haydar Es, On fuzzy compactness in intuitionistic fuzzy topological spaces, J. Fuzzy Math. 3 (1995), 899-909.

7.
H. Gurcay, D. Coker, and A. Haydar Es, On fuzzy continuity in intuitionistic fuzzy topological spaces, J. Fuzzy Math. 5 (1997), 365-378.

8.
A. Kandil, Biproximities and fuzzy bitopological spaces, Simon Stevin 63 (1989), 45-66.

9.
E. P. Lee and S. O. Lee, Double semiopen sets on double bitopological spaces, Journal of The Chungcheong Mathematical Society 26 (2013), 691-702. crossref(new window)

10.
E. P. Lee and S. O. Lee, Double pairwise (r; s)(u; v)-semicontinuous mappings, Journal of The Chungcheong Mathematical Society 27 (2014), 603-614. crossref(new window)

11.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371-375. crossref(new window)

12.
A. P. Sostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Janos Palermo, Sr. II 11 (1985), 89-103.